Large deviations for additive functionals of \(d\)-dependent random fields. III (Q1897872): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Created a new Item
 
Added link to MaRDI item.
links / mardi / namelinks / mardi / name
 

Revision as of 13:51, 1 February 2024

scientific article
Language Label Description Also known as
English
Large deviations for additive functionals of \(d\)-dependent random fields. III
scientific article

    Statements

    Large deviations for additive functionals of \(d\)-dependent random fields. III (English)
    0 references
    0 references
    18 September 1995
    0 references
    This article is a continuation of ibid. 33, No. 1, 1-11 (1993), resp. ibid. 33, No. 1, 1-15 (1993; Zbl 0810.60021) and ibid. 33, No. 2, 127-140 (1993), resp. ibid. 33, No. 2, 164-181 (1993; Zbl 0837.60023).
    0 references
    additive functionals
    0 references
    random fields
    0 references

    Identifiers